Department of Mathematics

History

The Department was started in 1997. Mrs. Anima Das was the founder teacher of the department. Earlier the subject was introduced only for H.S. Course. From 2005 onwards it was introduced for Undergraduate level as a General course. In 2018, BSc Honours course was started as a part of the newly introduced Science stream of the college. Ms. Gayatri Bodo joined the department as a faculty in 2018 and continued for two years. At present the Mathematics department consists of four faculty members.

  • Anima Das
  • Nabanita Goswami
  • Jyotishmaan Gogoi
  • Nabajit Ray

The students from both Arts and Science stream opted for Mathematics either for Honours course or for regular course. Students performance is always up to the mark. A very cooperative relation exists between the faculty and students.

Faculty Profile

M.Sc (Gauhati University)

Assistant Professor

E-mail – [email protected]

Specilization  –  Group Theory

Research interest –

Publication –

M.Sc. (Gauhati University), PhD (Gauhati University)

 Assistant Professor

 

Email – [email protected]

 

Specialization – Pure Mathematics

Research interest – Algebra, Grapl Theory, Fuzzy Algebra, Algebraic Number Theory.

Publications –

  • Distributive Semirings”. Goswami, Journal of the Assam Academy of Mathematics, 2018, 8, 96-104.
  • On Nilpotency of the Right Singular Ideal of Semiring”. Goswami and H. K. Saikia, Bol. Soc. Paran. Mat., 2019, 37 (2), 121–125.
  • Total Graph of a Commutative Semiring with respect to Singular Ideal”. Goswami and H. K. Saikia, Proyecciones Journal of Mathematics, 2020, 39 (3), 517–527.

 

  • “A Note on Prime Graph of a Semiring”. Goswami and H. K. Saikia,Advances in Mathematics: Scientific Journal, 2020, 9(9), 7515–7523.

M.Sc. (Gauhati University), PhD (Gauhati University)

 Assistant Professor

 

Email – [email protected]

 

Specialization – Pure Mathematics

Research interest – Functional Analysis, Summability Theory, Topology, Fuzzy Set Theory, Algebra, Approximation Theory, Algebraic Number Theory

Publication –

  • Dutta and J. Gogoi (2019) Weighted λ-statistical convergence connecting a statistical summability of sequences of fuzzy numbers and Korovkin-type approximation theorems. Soft Computing, 10.1007/s00500-019-2. (Indexed in SCIE, SCOPUS, I.F. 2.367)
  • Dutta and J. Gogoi (2018) Characterization of matrix classes involving some sets of summable double sequences of fuzzy numbers. J Intell Fuzzy Syst, 34(6):4279-4290 (indexed in SCIE, SCOPUS I.F. 1.426)
  • Dutta and J. Gogoi (2018) Duals and matrix classes involving Cesàro type classes of sequences of fuzzy numbers. Advances in Fuzzy Systems 9 pages Article ID 8636121 (indexed in SCOPUS, ESCI)
  • Dutta and J. Gogoi, (2017) Characterization of matrix classes involving some sets of sequences of fuzzy numbers, Filomat, 31 (19), 6101-6112. (indexed in SCIE, I.F. 0.635)

M.Sc (Gauhati University)

Assistant Professor

 

Email – [email protected]

 

Specilization – Pure Mathematics

Research interest – Fractal Geometry, Dynamical System, Chaos Theory, Computer Programming, Matrix Algebra, Topology

Publication

CodeGradAcademy